Martsinkiv Mariia

Associate Professor

 

Curriculum VitaeMain publicationsActivitiesContacts

PERSONAL INFORMATION

Date of birth: November 14, 1985
Address: Department of Mathematics and Computer Sciences,
Precarpathian National University,
57 Shevchenka str., Ivano-Frankivsk, Ukraine, 76018
Phone (office): +38-0342-59-60-17
Phone (cell): +38-095-306-20-48
e-mail: maria.martsinkiv@pnu.edu.ua
ORCID ID https://orcid.org/0000-0003-2501-6968
SCOPUS Author ID https://www.scopus.com/authid/detail.uri?authorId=57215595943
Web page: https://kmfa.pnu.edu.ua/en/martsinkiv-mariia/

EDUCATION

Student, Faculty of Mathematics and Computer Science, Vasyl Stefanyk Precarpathian University, Ivano-Frankivsk, Ukraine, 2003–2008

Post-graduate Studies, Department of Mathematical and Functional Analysis, Vasyl Stefanyk Precarpathian University, Ivano-Frankivsk, Ukraine, 2008–2011

PhD Degree in Mathematics and Physics, Specialty Mathematical Analysis, Vasyl Stefanyk Precarpathian University, Ivano-Frankivsk, Ukraine, 2011

Title of PhD thesis: Global linearization of nonlinear mappings on topological vector spaces

PhD advisor: Prof. Dr. Andriy Zagorodnyuk

PROFESSIONAL EXPERIENCE

Precarpathian National University, Ivano-Frankivsk, Department of Mathematics and Computer Sciences, laboratory assistant 2008 – 2013

Precarpathian National University, Ivano-Frankivsk, Department of Mathematics and Computer Sciences, teacher 2011 – 2019

Precarpathian National University, Ivano-Frankivsk, Department of Mathematics and Computer Sciences, associate professor 2019 – till now

  1. Dubei M. , Tymchatyn E. D., Zagorodnyuk A. Free Banach Spaces and  Extension of Lipschitz Maps. Topology, Elsevier. – 2009. – V. 48, № 2 
  2.  Dubei M. Zagorodnyuk A. The principle of uniform boundedness for Lipschitz mappings. Applied problems of mechanics and mathematics . – 2009. – N.7
  3. DubeiM., ZagorodnyukA. Linearization of Lipschitz-Polynomial and Lipschitz-Analytic Mappings. Carpathian Math. Publ. 2011, 3 (1), 40–48.
  4. Zagorodnyuk A., Mozhyrovska Z., Martsinkiv M. Hypercyclic operators on Lipschitz spaces. Matematchni  Studii –  2013. – Vol. 39   №1
  5.  Martsinkiv M. Algebras of Lipschitz-analytical maps. Mathematical methods and physical and mechanical fields  – 2017. 60, 3.
  6. Martsinkiv M.V., Samiliv I.-A.V. Algebraic structures in the space of Lipschitz functions. Prykarpattya Bulletin of NTSh.  – 2018. – №2
  7. M. V. Martsinkiv Algebras of Lipschitz-Analytic Maps Journal of Mathematical Sciences  volume  246, 284–291(2020)
  8.  Bandura, A.; Martsinkiv, M.; Skaskiv, O. Slice Holomorphic Functions in the Unit Ball Having a Bounded L-Index in Direction. Axioms 2021, 10, 4. https:// doi.org/10.3390/axioms10010004

Research Interests: global linearization of nonlinear mappings on topological vector spaces. Symmetric maps.

Membership in professional organizations: Ivano-Frankivsk Mathematical Society.

Postal Address
Department of Mathematical and Functional Analysis
Precarpathian National University
57, Shevchenka str., Ivano-Frankivsk
76018 Ukraine
E-mail
maria.martsinkiv@pnu.edu.ua
Phones
+38-0342-59-60-50